# SDR IPXA11569779

- Difficulty date: September 22, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 19,903 hours, 13,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1702
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, PASSENGER CABIN FLOOR STRUCTURE STA 1702, RBL 1.5, WEB IS CORRODED AROUND FASTENER HOLES.  BLENDED AREAS OF CORROSION AND REPAIRED IAW EA 111312 IR AND EOB757-5310-44716-A.
